Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82894
Title: Hepatic perforation due to ascariasis.
Authors: Lanjewar, D N
Maheshwari, M B
Wagholikar, U L
Issue Date: 1-May-1993
Citation: Lanjewar DN, Maheshwari MB, Wagholikar UL. Hepatic perforation due to ascariasis. Indian Journal of Pediatrics. 1993 May-Jun; 60(3): 457-9
URI: http://imsear.hellis.org/handle/123456789/82894
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.